| Model Number |
DFT615 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient visual acuity was blurry.The clinical reason was mechanical error.The iol was exchanged in a secondary procedure.Additional information has been requested and received stated that patient cannot be refracted.There was no patient harm and surgeon prognosis was good.The patient was not hospitalized.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).